vol.21 (2013) No. 1

M. Akram
Bipolar fuzzy soft Lie algebras, pp. 1-10

M. Akram and F. Feng
Soft intersection Lie algebras, pp. 11-18

G. R. Biyogmam
A study of n-subracks, pp. 19-28

R. A. Borzooei and S. Niazian
Weak hyper residuated lattices, pp. 29-42

T. Changphas
On classes of regularity in an ordered semigroup, pp. 43-48

M. R. Darafsheh, G. Rezaeezadeh, M. Sajjadi and M. Bibak
OD-Characterization of almost simple groups, pp. 49-58

S. Ebrahimi Atani, S. Dolati Pishhesari and M. Khoramdel
Zariski-topology for co-ideals of commutative semirings, pp. 59-68

N. C. Fiala and K. M. Agre
Shortest single axioms with neutral element for groups of exponent 2 and 3, pp. 69-82

W. Jantanan and T. Changphas
On 0-minimal (0,2)-bi-ideals, pp. 83-90

N. Kehayopulu
Intra-regular, left quasi-regular and semisimple fuzzy ordered semigroups, pp. 91-96

M. Shah, A. Ali and V. Sorge
Nuclei and commutants of C-loops, pp. 97-102

G. Sheeja and S. Sri Bala
Simple ternary semigroups, pp. 103-116

vol.21 (2013) No. 2

V. A. Artamonov, S. Chakrabarti, S. Gangopadhyay and S. K. Pal
On Latin squares of polynomially complete quasigroups
and quasigroups generated by shifts, pp. 117-130

S. Attan and A. Nourou Issa
Hom-Bol algebras, pp. 131-146

T. Changphas
Ascending chain conditions on principal left and right ideals for semidirect products
of ordered semigroups, pp. 147-154

S. S. Davidov
On regular medial division algebras, pp. 155-164

I. I. Deriyenko and W. A. Dudek
Contractions of quasigroups and Latin squares, pp. 165-174

M. K. Dubey and P. Sarohe
On 2-absorbing semimodules, pp. 175-184

J. T. Ethier and G. L. Mullen
Strong forms of orthogonality for sets of frequency hypercubes, pp. 185-202

N. C. Fiala
A still shorter axiom for trimedial quasigroups, pp. 203-206

R. S. Gigon
Clifford congruences on perfect semigroups, pp. 207-228

R. S. Gigon
E-disjunctive semigroups and idempotent pure congruences, pp. 229-238

B. Khosravi
Groups with the same orders and large character degrees as PGL(2,9), pp. 239-243

Q. Mushtaq and U. Shuaib
Coset diagrams of the action of a certain Bianchi group on PL(Fp), pp. 245-254

N. A. Shchuchkin
Automorphisms of abelian n-ary groups, pp. 255-272

A. V. Zhuchok
Free products of dimonoids, pp. 273-278